# SDR C2XA05SH039

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,652 hours, 14,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM HAS CORROSION AROUND NUT PLATE BETWEEN FRAMES 22 AND 23.  MAINTENANCE REPAIRED LT OMEGA BEAM NUT PLATE AT FRAME 22.5 AND RIVET HOLE CRACK AT FRAME 22 IAW SRM 51-30-01; 51-40-02 AND EC5320-01241.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
